# SDR 96ZZZX1809

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376E
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5213
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 350A37124520
- Condition: Broken
- Location: M/R Starflex
- Part time: 1,719 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR BOLTS THAT SECURE THE MAIN ROTOR STARFLEX TO THE MAIN ROTOR MAST WERE FOUND BROKEN DURING TROUBLESHOOTING OF AN OUT-OF-BALANCE CONDITION WITH THE MAIN ROTOR SYSTEM.  THERE ARE A TOTAL OF 12 BOLTS IN THE SYSTEM.  AN ADDITIONAL 3 BOLTS FAILED WHEN THE SYSTEM WAS BEING DISASEMBLED.  ALL OF THE BOLTS IN THE MAST WERE FOUND SEVERELY CORRODED.
